# SDR USAASB98282

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1062030222
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1655 - ON CLIMB-OUT FROM CLT AND RAISING LANDING GEAR, THE 'A' SYSTEM HYDRAULIC QTY GAUGE WENT TO ZERO AND THE 'A' SYSTEM LOW PRESSURE LIGHTS ILLUMINATED.  CREW ACCOMPLISHED CHECKLIST, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR UPLOCK ACTUATOR HYDRAULIC PRESSURE LINE LEAKING.  REMOVED AND REPLACED SAME AND SERVICED HYDRAULIC RESERVOIR.  LEAK CHECK GOOD.  (M)
